| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.It was stated the insulin pump rejected battery, there was chipping in the reservoir when the customer unscrews it, rainbow effect on insulin pump screen when in bright light, act button was harder to press and use on occasions, unexplained non delivery alarms.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.